MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC SIGMARP CV TB/IN S5 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 PFC SIGMARP CV TB/IN S5 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 962052
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that patient had slight amount of tibial wear.Surgeon suspects tibia might be loose but it was not.Insert exchanged at revision.Doi: 2003; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMARP CV TB/IN S5 12.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7618780
Report Number1818910-2018-62635
Device Sequence Number16541731
Product Code NJL
UDI-Device Identifier10603295240938
UDI-Public10603295240938
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962052
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight105